Boundary-reducing surgeries and bridge number

Kenneth L. Baker, R. Sean Bowman, John Luecke

Research output: Contribution to journalArticle

Abstract

Let M be a 3–dimensional handlebody of genus g > 1. This paper gives examples of hyperbolic knots in M with arbitrarily large genus g bridge number which admit Dehn surgeries which yield boundary-reducible manifolds.

Original languageEnglish (US)
Pages (from-to)1417-1472
Number of pages56
JournalCommunications in Analysis and Geometry
Volume27
Issue number7
DOIs
StatePublished - Jan 1 2019

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Boundary-reducing surgeries and bridge number'. Together they form a unique fingerprint.

  • Cite this